# SDR CALA2025101710230

- Difficulty date: October 14, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 130,925 hours, 20,201 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 89092831
- Condition: Faulted
- Location: Zone 100
- Part time: 721,115 hours, 703,390 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

L FMC FAIL L FMC REPLACED IAW AMM 34-61-01/401 AND FMC CROSSLOAD PERFORMED IAW AMM TASK 34-61-00-342-008-006 REV 145  PERFORMED SUCCESSFULLY REMOVED UNSERVICEABLE PART AND INSTALLED NEW PART
